MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MMSI ROD STABILIZER; CANNULA,SURGICAL,GENERAL & PLASTIC SURGERY

MEDOS INTERNATIONAL SàRL CH MMSI ROD STABILIZER; CANNULA,SURGICAL,GENERAL & PLASTIC SURGERY
Model Number 279712500
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Device evaluated by mfr: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, during a spinal fusion procedure, three (3) rod stabilizers were worn at the distal tip.There was no patient consequence.The procedure was successfully completed without surgical delay.There is no further information available.Concomitant device reported: unknown rod (part# unknown, lot# unknown, quantity unknown).Unknown tightener (part# unknown, lot# unknown, quantity unknown).This report is for one (1) mmsi rod stabilizer.This is report 2 of 3 for (b)(4).

Brand Name
MMSI ROD STABILIZER
Common Device Name
CANNULA,SURGICAL,GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12190899
Report Number1526439-2021-01436
Device Sequence Number11522225
Product Code GEA
UDI-Device Identifier10705034198958
UDI-Public10705034198958
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279712500
Device Catalogue Number279712500
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1